# SDR DHL2005807506

- Difficulty date: April 20, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 86,990 hours, 26,973 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Part time: 86,990 hours, 26,973 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT RUDDER EXTERNAL SKIN INTERIM REPAIR (STA ZR 253.000 - 265.218).  PERFORMED MAJOR REPAIR IAW SRM 55-1-0 PG 1, SRM 55-6-1 PG 2.  REMOVED PLATING SEGMENT WITH INTERIM REPAIR ON IT IAW SRM 51-1-21 PG 1.  FABRICATED NEW PLATING SEGMENT AND FINGER DOUBLER (AL2024T3 0.016) IAW SRM 55-6-1 PG 2.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  BONDED FINGER DOUBLER ON NEW PLATING SEGMENT WITH HYSOL IAW SRM 51-1-9 PG 1, SRM 51-1-9A PG 1.  INSTALLED NEW PLATING SEGMENT IAW SRM 51-1-21 PG 1, SRM 51-3-0 PG 1.  TORQUED IAW SRM 51-3-1.  PERFORMED RUDDER BALANCING IAW SRM 51-4-6 PG 1-4.  FOUND WITHIN ALLOWABLE LIMITS.
